# SDR CHQA200900032

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 15,799 hours, 12,794 cycles
- Engine: Ge CF343B1
- Engine time: 5,325 hours, 3,948 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 750005000
- Part serial: 0720
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5503, SDF TO IAH - UPON GEAR RETRACTION DURING INITIAL CLIMB, THE GEAR WOULD INDICATE FULL UP FOR A FEW SECONDS FOLLOWED BY AMBER HASHED INDICATIONS.  THIS REPEATED SEVERAL TIMES ACCOMPANIED BY A LOUD THUMPING.  THERE WERE NO CAUTION, WARNING, OR AURAL WARNINGS RECEIVED.  THE GEAR WAS EXTENDED NORMALLY WITH CORRECT INDICATIONS AND THE AIRCRAFT RETURNED TO SDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS ABLE TO DUPLICATE THE FAULT WITH THE AIRCRAFT ON JACKS AND TRACED THE FAULT TO THE MAIN LANDING GEAR SEQUENCING VALVE.  THE VALVE WAS REPLACED AND THE GEAR OPERATED NORMALLY.
